On a new finite-difference scheme for the non-stationary Navier-Stokes equations
Colloquium Mathematicum, Tome 19 (1968) no. 1, pp. 143-155
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_19_1_143_155,
author = {A. Krzywicki},
title = {On a new finite-difference scheme for the non-stationary {Navier-Stokes} equations},
journal = {Colloquium Mathematicum},
pages = {143--155},
year = {1968},
volume = {19},
number = {1},
doi = {10.4064/cm-19-1-143-155},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-19-1-143-155/}
}
TY - JOUR AU - A. Krzywicki TI - On a new finite-difference scheme for the non-stationary Navier-Stokes equations JO - Colloquium Mathematicum PY - 1968 SP - 143 EP - 155 VL - 19 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-19-1-143-155/ DO - 10.4064/cm-19-1-143-155 LA - en ID - 10_4064_cm_19_1_143_155 ER -
A. Krzywicki. On a new finite-difference scheme for the non-stationary Navier-Stokes equations. Colloquium Mathematicum, Tome 19 (1968) no. 1, pp. 143-155. doi: 10.4064/cm-19-1-143-155
Cité par Sources :